Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 6, 2007, 9:11 PM MDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 9:11 PM MDT (03:11 UTC)
- Expired
- Jun 7, 2007, 8:00 PM MDT
- In force
- 23 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 070311 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 911 PM MDT WED JUN 6 2007 NMZ004-005-010-011-071100- /O.EXP.KABQ.HW.W.0006.000000T0000Z-070607T0300Z/ /O.NEW.KABQ.WI.Y.0016.070607T0311Z-070607T1100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 911 PM MDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MDT THURSDAY... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MDT THURSDAY FOR THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL CONTINUE AT SUSTAINED SPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THE OVERNIGHT HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM THE LAS VEGAS AREA TO THE COLORADO BORDER. $$ NMZ001>003-006>009-012>021-026-070415- /O.EXP.KABQ.HW.W.0006.000000T0000Z-070607T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE... SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 911 PM MDT WED JUN 6 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO. SOUTHWEST TO WEST WINDS WILL SLOWLY DIMINISH AS THE NIGHT PROGRESSES. $$
2 follow-up statements
000 WWUS75 KABQ 071028 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT THU JUN 7 2007 NMZ006-007-012-013-016>018-071800- /O.EXB.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER 428 AM MDT THU JUN 7 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN TO 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH BY MID OR LATE MORNING AND CONTINUE THROUGH MUCH OF THE AFTERNOON. A FEW AREAS OF BLOWING DUST...REDUCING VISIBILITY...WILL ALSO LIKELY DEVELOP. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS. $$ NMZ004-005-010-011-071800- /O.EXT.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 428 AM MDT THU JUN 7 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN TO 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH BY MID OR LATE MORNING AND CONTINUE THROUGH MUCH OF THE AFTERNOON. A FEW AREAS OF BLOWING DUST...REDUCING VISIBILITY...WILL ALSO LIKELY DEVELOP. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM THE LAS VEGAS AREA TO THE COLORADO BORDER. $$
000 WWUS75 KABQ 072030 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT THU JUN 7 2007 NMZ004>007-010>013-016>018-080200- /O.CON.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER 230 PM MDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SUSTAINED SOUTHWEST TO WEST OR SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL CONTINUE INTO EARLY EVENING THEN DIMINISH AS SUNSET APPROACHES. A FEW AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 6, 8:50 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 6, 8:50 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 850 PM MDT WED JUN 6 2007 .UPDATE...WILL ALLOW HIGH WIND WARNING TO EXPIRE AS SCHEDULED BUT WILL KEEP A WIND ADVISORY GOING OVERNIGHT FOR PARTS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS WINDS ALOFT WILL REMAIN STRONG OVERNIGHT. && .PREV DISCUSSION...300 PM MDT WED JUN 6 2007... HIGH WIND EVENT ONGOING WITH GUSTS PUSHING INTO THE 60S MPH BROADLY FROM GALLUP TO LAS VEGAS AND EAST TO CLAYTON. SUSTAINED SPEEDS RUNNING IN THE UPPER 30S MPH FOR MOST INTERMEDIATE POINTS WITH GUSTS IN THE UPPER 40S AND LOW 50S MPH. CLOSED LOW ALOFT MOVING INTO WESTERN WYOMING WITH TIGHT CIRCULATION AROUND THE BASE CONTINUES AMPLE SUPPLY OF MOMENTUM ALOFT TO NEW MEXICO WITH AFTERNOON MIXING BRINGING THIS RAPIDLY TO THE SURFACE. WILL MAINTAIN HIGH WIND WARNING INTO THE EVENING...AND WILL EXPECT THESE TO COME DOWN TO TRAILING WIND ADVISORIES THROUGH THE LATE EVENING INTO THE OVERNIGHT. MODELS...LOCKED TOGETHR THROUGH THURSDAY...WITH SOME DIFFERENCES EMERGING ON PLACEMENT AND TIMING OF SOME UPSTREAM FEATURES HEADING TOWARD THE WEEKEND. GOOD CONSENSUS SOLUTION MOVES BULK OF TROUGH ENERGY INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI VALLEY ON THURSDAY...WITH SHORTWAVE DIGGING INTO SOUTHERN CALIFORNIA IN ITS WAKE...AND THIS FEATURE WILL PERISIST IN SOME FORM WEST OF NEW MEXICO FOR MUCH OF THE UPCOMING WORK WEEK. WITH SPEEDY FLOW ALOFT EASING ONLY GRADUALLY OVERNIGHT...EXPECTING ANOTHER BREEZY DAY ON THURSDAY...THOUGH WIND SPEEDS SHOULD BE CONSIDERABLY LESS THAN THOSE EXPERIENCED TODAY. WITH CLOSED LOW ALOFT SETTING UP OVER EASTERN UTAH AND WESTERN COLORADO...FASTEST FLOW WILL SHEAR OUT ACROSS THE TX AND OK PANHANDLES WITH SLOWER FLOW FILLING IN BEHIND. WITH SURFACE LOW ALSO PARADING EAST WITH DYNAMIC SPONSOR UPSTAIRS... AND HIGH PRESSURE REMAINS OVER ARIZONA...WILL EXPECT WEAKENING OF SURFACE PRESSURE GRADIENT WITH CONSEQUENT REDUCED PUSH ON THURSDAY OVER WHAT HAS BEEN SEEN TODAY. SOME COOLER AIR PENETRATING SOUTH AND EAST WILL ALSO HELP STABILIZE THE LOWER ATMOSPHERE...AND NARROW UP THE MIXING WINDOW FOR MOMENTUM TRANSPORT TO THE SURFACE. FIRE WEATHER...RED FLAGS STILL FLYING TODAY FOR WESTERNMOST ZONES...AS HUMIDITIES DROP BROADLY INTO THE TEENS AND SINGLE DIGITS IN TEETH OF BLUSTERY WINDS. ANTICIPATING A BREEZY AND DRY DAY AGAIN TOMORROW...BUT DURATION OF CRITICAL FIRE WEATHER WILL BE CONSIDERABLY REDUCED TO SEVERAL HOURS...AND THIS COVERAGE WILL NOT BE ESPECIALLY BROAD. HAVE OPTED FOR HEADLINES IN THE PLANNING FORECAST BUT WILL HOLD SHORT OF HOISTING FLAGS FOR THIS ROUND. WILL CONTINUE MONITORING FUEL CONDITIONS TO THE EAST AS WELL. INTO FRIDAY...TRAILING TROUGH STARTING TO ROUND UP INTO CLOSED LOW OFF THE SAN DIEGO COUNTY COAST...CONTINUING WEAK SOUTHWEST FLOW INTO NEW MEXICO ALOFT. TROUGH ALOFT WILL SPONSOR SOME STRUCTURE FOR BROAD SURFACE TROUGH FROM NORTHERN MEXICO TO THE FOUR CORNERS...AND LOW LEVEL MOISTURE TRANSPORT FROM THE WESTERN GULF OF MEXICO INTO EASTERN PORTIONS OF THE STATE WILL GRADAULLY BOOST SHOWER AND THUNDERSTORM CHANCES FROM SOUTHEAST TO NORTH AND WEST. INTO SATURDAY...HIGH AMPLITUDE TROUGH STILL PARKED OVER WEST COAST...WITH CLOUD AND SHOWER CHANCES NOW PENETRATING FROM SOUTHEAST TO THE NORTHWEST OVER EAST CENTRAL PLAINS...NORTHERN MOUNTAINS...AND THE CENTRAL MOUNTAIN CHAIN. WITH SOME SPEED AND DIRECTIONAL SHEAR IN THE VERTICAL ON SATURDAY...SOME OF THESE SHOWERS COULD HAVE USUAL ROUNDS OF HAIL AND GUSTY WINDS. INTO SUNDAY...INCREASING AMPLITUDE OF WEST COAST TROUGH WILL SHIFT WINDS ALOFT TO SOUTHERLY...AND SHIFT FOCUS OF SURFACE LOW WESTWARD INTO ARIZONA...PUTTING STATE IN BROAD BUT DRY SOUTHERLY FLOW. PATTERN WILL SET UP THE HOT DAY OF THE WEKEEND FOR MOST OF THE STATE...WITH FAIRLY DISORGANIZED AIRMAS THUNDERSTORMS POSSIBLE AS SURFACE TEMPERATURE ROLLS THROUGH CONVECTIVE TEMPERATURE THRESHOLDS. FIRST OF THE WORK WEEK...WEST COAST TROUGH WILL INCH EVER CLOSER TO NEW MEXICO...WITH GRADUALLY INCREASING CLOUD COVERAGE AND SHOWER CHANCES STATEWIDE. SOME COOLER AIR UNDER THE TROUGH MAY HELP ENHANCE AND ORGANIZE SHOWERS THROUGH MIDWEEK. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 75 42 84 / 0 0 0 0 GALLUP.......................... 39 73 35 80 / 0 0 0 0 GRANTS.......................... 43 75 37 83 / 0 0 0 0 GLENWOOD........................ 46 83 44 90 / 0 0 0 0 CHAMA........................... 31 65 29 73 / 5 0 0 0 LOS ALAMOS...................... 44 71 39 75 / 0 0 0 0 RED RIVER....................... 33 62 27 67 / 0 0 0 0 TAOS............................ 42 72 35 78 / 0 0 0 0 SANTA FE........................ 47 75 43 77 / 0 0 0 0 SANTA FE AIRPORT................ 47 76 44 80 / 0 0 0 0 ESPANOLA........................ 44 81 43 82 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 57 81 55 85 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 52 82 48 86 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 53 79 50 84 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 85 53 88 / 0 0 0 0 SOCORRO......................... 57 84 53 86 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 45 74 40 79 / 0 0 0 0 MORIARTY/ESTANCIA............... 48 77 44 79 / 0 0 0 0 CARRIZOZO....................... 56 87 54 86 / 0 0 0 0 RUIDOSO......................... 54 77 48 75 / 0 0 0 0 RATON........................... 45 74 39 73 / 0 0 0 0 LAS VEGAS....................... 50 74 41 73 / 0 0 0 0 ROY............................. 52 75 47 69 / 0 0 0 0 CLAYTON......................... 55 81 46 75 / 10 0 0 0 SANTA ROSA...................... 54 83 49 81 / 0 0 0 0 TUCUMCARI....................... 59 89 50 79 / 0 0 0 0 FORT SUMNER..................... 60 84 56 80 / 0 0 0 0 CLOVIS.......................... 59 89 51 80 / 5 0 0 0 PORTALES........................ 60 88 54 84 / 5 0 0 0 ROSWELL......................... 63 96 58 86 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 AM MDT THURSDAY FOR THE FOLLOWING ZONES... NMZ004-005-010-011. &&
Hazardous weather outlook, Jun 6, 6:00 AM MDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED JUN 6 2007 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT LATE THIS MORNING INTO THE EVENING HOURS FOR THE CENTRAL MOUNTAIN CHAIN AS WELL AS NORTHEAST AND MOST OF EAST CENTRAL NEW MEXICO. WEST AND SOUTHWEST WINDS WILL INCREASE SHARPLY LATER THIS MORNING AND CONTINUE INTO THE EVENING...WITH PEAK AFTERNOON AND EARLY EVENING SPEEDS RANGING FROM 30 TO 45 MPH AND GUSTS BETWEEN 50 AND 60 MPH. THE HIGHEST GUSTS ARE MOST LIKELY ALONG AND JUST EAST OF THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AND ACROSS THE NORTHEAST PLAINS. BLOWING DUST WILL ALSO DROP VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS...ESPECIALLY WEST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS WILL END NOT TOO LONG AFTER SUNSET...BUT STRONG WEST AND SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. A RED FLAG WARNING IS ALSO IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING ACROSS MOST OF WESTERN NEW MEXICO DUE TO THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND RECENT SIGNIFICANT DRYING OF FUELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS PORTIONS OF EASTERN NEW MEXICO STARTING AS SOON AS FRIDAY EVENING...BUT MORE LIKELY LATER SATURDAY AND SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Local storm report, Jun 6, 3:36 PM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HIGH SUST WINDS TAOS 36.39N 105.58W
06/06/2007 M40.00 MPH TAOS NM ASOS
1200 PM HIGH SUST WINDS RATON 36.89N 104.44W
06/06/2007 M41.00 MPH COLFAX NM ASOS
0100 PM NON-TSTM WND GST GALLUP 35.52N 108.74W
06/06/2007 M64.00 MPH MCKINLEY NM ASOS
MAXIMUM SUSTAINED WIND SPEED OF 45 MPH.
0200 PM NON-TSTM WND GST CLAYTON 36.45N 103.18W
06/06/2007 M60.00 MPH UNION NM ASOS
MAXIMUM SUSTAINED WIND SPEED OF 40 MPH.
0200 PM NON-TSTM WND GST 8 SW CUBA 35.94N 107.06W
06/06/2007 M58.00 MPH SANDOVAL NM AWOS
0300 PM NON-TSTM WND GST LAS VEGAS 35.60N 105.22W
06/06/2007 M68.00 MPH SAN MIGUEL NM ASOS
MAXIMUM SUSTAINED WIND OF 44 MPH.
&&
CJONESLocal storm report, Jun 6, 7:25 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
725 PM MDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG DULCE 36.93N 107.00W
06/06/2007 RIO ARRIBA NM CO-OP OBSERVER
THE FOLLOWING DAMAGE IS A RESULT OF THE HIGH WINDS AT
DULCE. ABANDONED HOUSE RECEIVED ROOF DAMAGE AS A RESULT
OF A DEAD TREE BLOWN OVER. A METAL BUILDING HAD THE
CORNER OF THE ROOF PEELED UP. A LIGHTPOLE SNAPPED IN HALF
AND LANDED IN THE CITY STREET. A BRIEF WILD FIRE BROKE
OUT DUE TO A HOLD OVER LIGHTNING STRIKE COMBINED WITH
STRONG WINDS...BUT WAS QUICKLY CONTAINED.
&&
DPORTERLocal storm report, Jun 6, 7:34 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
734 PM MDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM NON-TSTM WND GST GALLUP 35.52N 108.74W
06/06/2007 M70.00 MPH MCKINLEY NM ASOS
0454 PM NON-TSTM WND GST RATON 36.89N 104.44W
06/06/2007 M63.00 MPH COLFAX NM ASOS
0503 PM NON-TSTM WND GST CLINES CORNERS 35.01N 105.67W
06/06/2007 M62.00 MPH TORRANCE NM ASOS
0553 PM HIGH SUST WINDS LAS VEGAS 35.60N 105.22W
06/06/2007 M46.00 MPH SAN MIGUEL NM ASOS
&&
99Local storm report, Jun 6, 7:40 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM NON-TSTM WND GST 2 SE EDGEWOOD 35.06N 106.15W
06/06/2007 M62.00 MPH SANTA FE NM TRAINED SPOTTER
&&
99Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.